# SDR SWIA200616087

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 28,703 hours, 24,190 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE STALL FAIL MESSAGE CAME ON FOLLOWED BY YD1 INOP STATUS MESSAGE.  REPAIRED BROKEN WIRE ON CAPTS STICK SHAKER.  OPERATIONAL CHECK GOOD.
